RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 3, Pages 677–702 (Mi izv2165)  

On properties of an incomplete system of functions close to powerfunctions

L. A. Leont'eva


Abstract: On the segment $[0,1]$ we consider a system of functions $\{x^{\lambda_\nu}[1+\varepsilon_\nu(x)]\}$, where the $\varepsilon_\nu(x)$ are small in a definite sense, $\lambda_\nu>0$, $\sum\limits_1^\infty\frac1{\lambda_\nu}<\infty$. We study the functions $y(x)$ which are approximated by linear combinations of functions of this system in $L_p(0,1)$ or in $C[0,1]$ .

Full text: PDF file (1992 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:3, 643–670

Bibliographic databases:

UDC: 517.5
MSC: 46Exx, 26A46, 40G10, 40C15
Received: 01.07.1968

Citation: L. A. Leont'eva, “On properties of an incomplete system of functions close to powerfunctions”, Izv. Akad. Nauk SSSR Ser. Mat., 33:3 (1969), 677–702; Math. USSR-Izv., 3:3 (1969), 643–670

Citation in format AMSBIB
\Bibitem{Leo69}
\by L.~A.~Leont'eva
\paper On properties of an incomplete system of functions close to powerfunctions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 3
\pages 677--702
\mathnet{http://mi.mathnet.ru/izv2165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=256034}
\zmath{https://zbmath.org/?q=an:0186.11202|0207.06602}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 3
\pages 643--670
\crossref{https://doi.org/10.1070/IM1969v003n03ABEH000795}


Linking options:
  • http://mi.mathnet.ru/eng/izv2165
  • http://mi.mathnet.ru/eng/izv/v33/i3/p677

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:251
    Full text:69
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020